MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10-medical product cr-flex femoral component porous uncemented size f right item# 65595201602 lot# 64146539.G2- australia h3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately four years and three months post implantation due to instability.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h6 health effect- clinical code.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.The reported revision is confirmed from the sticker sheet provided, but the reported instability event is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20517946
Report Number0001822565-2024-03360
Device Sequence Number18083975
Product Code JWH
UDI-Device Identifier00889024208018
UDI-Public(01)00889024208018(17)240930(10)64458784
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number00595204010
Device Lot Number64458784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale